MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.6787-20

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2021

The Effective Use of Digoxin in a Patient with Metastatic Breast Cancer and Anthracycline-induced Cardiomyopathy.

Shiga Tsuyoshi, Im Jihaeng, Kikuchi Noriko, Arakawa Yasuhiro

Клинический случайСтатьяПеревод в очереди

Аннотация

Anthracyclines have cardiotoxic side effects. Cardioprotective drugs such as angiotensin-converting enzyme inhibitors and beta-blockers are therefore recommended for patients with anthracycline-induced cardiomyopathy. We herein present a 54-year-old woman with recurrent metastatic breast cancer who developed heart failure (HF) with a left ventricular ejection fraction (LVEF) of 22% after undergoing epirubicin chemotherapy. However, her HF symptoms and low LVEF persisted despite 5 months of cardioprotective therapy and additional oral pimobendan. Pimobendan was discontinued because of ventricular arrhythmia and hypotension. After the start of low-dose (0.125 mg daily) digoxin, her LVEF increased to 42%, and her HF symptoms improved with no adverse events.

Для цитирования: Shiga Tsuyoshi, Im Jihaeng, Kikuchi Noriko, Arakawa Yasuhiro. The Effective Use of Digoxin in a Patient with Metastatic Breast Cancer and Anthracycline-induced Cardiomyopathy.. Internal medicine (Tokyo, Japan). 2021. DOI: 10.2169/internalmedicine.6787-20.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.